Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Alright, so I've been on accutane for 2 months, just got my 3rd months supply. I'm on 80mg a day, first month I was on 40mg so I could get used to the medication. I have the option, at the end of this month, to go up to 120mg. If I do this, I will only have to do a total of 5 months, but if I stay on 80 or I have to do 6 months. I will consume/ingest/take the same amount of accutane if I do 40,80,80,80,80,80 and if I did 40,80,80,120,120.

I know when I bump up to 120mg it will be an adjustment. I'll get real dry again, lips will be bad, etc. I know what I'm in for.

My question is should I achieve the same results? Is there a difference in taking a lower dose for longer and taking a larger dose for a shorter period of time? I kind of just want it to be over sooner. Let me know what you guys think.

I know 120 seems high, but i'm 6'4 215lbs so proportionally it's about right.

Share this post


Link to post
Share on other sites

On Dan's page about Accutane it suggests that doing 120 and going for 5 months would lower the chance of a relapse, but since the difference is so small I don't know if it would really matter.

Share this post


Link to post
Share on other sites
On Dan's page about Accutane it suggests that doing 120 and going for 5 months would lower the chance of a relapse, but since the difference is so small I don't know if it would really matter.

If so, Dan is playing God. Derms seems to have another opinion, and thats who you schould trust, not some random guy founding a online forum.

Share this post


Link to post
Share on other sites

well I'm going to ask my derm obviously, but dan isn't just some random guy. He does a shit ton of research and puts a lot of time into this site, so I trust what he puts out there. Thanks for the posts, and anyone else, please feel free to share your opinions!

Share this post


Link to post
Share on other sites

You actually have options. You could take the bump to 120mg and see how you handle it. If you can, then do the 2 months @ 120mgs and get it over with. If the side-effects are too much, go back down to 80mgs and take the 3 months. I would have her write the script for 120mgs and play with your dosage. You never know, you could wind up somewhere in the middle and manage to up your dose thus increasing your chances of putting an end to your acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×